How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 4712
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I’m 28 and female. Underwent right ootherectomy 16 years ago

This answer was rated:

Hi there, I’m 28 and female. Underwent right ootherectomy 16 years ago due to ovarian torsion (dermoid cyst). Problems with irregular periods since but now use marvelon.
Assistant: Are you in any pain? How regular are your periods?
Customer: Well thats just the history. When I was 19 I was put on 5mg olanzapine for six months. During this time I started lactating. My gp said this was a side effect and whatnot. Though nothing about, but it’s continued since until I started taking marvelon.
Assistant: Anything else in your medical history you think the doctor should know?
Customer: Just wanted to know whether I should still discuss this with my doctor? I’ve never been pregnant, so should I get this checked? Thank you.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Yes lactation is a side effect of Olanzapine

If it has settled now then you don,t need to see the doctor

It is seen in almost one third of people using this drug

Please feel free to ask if you have any other question

I am available to assist till you are satisfied

If you have received the answer to your satisfaction please leave a 5-stars feedback rating

Regards

Customer: replied 10 days ago.
I took olanzapine 8/9 years ago for 6 months. It persisted once I stopped, and only when taking marvelon has it stopped ( have only been using marvelon for 3 months) should I still ask my go about it?Thank you

Yes in that case you can have a visit to the doctor and have your prolactin level checked

Please feel free to ask if you have any other question

I am available to assist till you are satisfied

If you have received the answer to your satisfaction please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and 2 other Medical Specialists are ready to help you
Customer: replied 10 days ago.
Okay thank you ��